# SDR SWAA2018032820825

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 12,815 hours, 5,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17893
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE PACK FAILED INSPECTION.   R & R THE SLIDE PACK IAW MT.
